Publication detail

Oscillation criteria for two-dimensional system of non-linear ordinary differential equations

OPLUŠTIL, Z.

Original Title

Oscillation criteria for two-dimensional system of non-linear ordinary differential equations

English Title

Oscillation criteria for two-dimensional system of non-linear ordinary differential equations

Type

journal article in Web of Science

Language

en

Original Abstract

New oscillation criteria are established for the certain system of non-linear differential equations. Among others, presented oscillatory criteria generalize well-known results of E. Hille and Z. Nehari. Moreover, they complement analogy of Hartman–Wintner theorem for the considered system.

English abstract

New oscillation criteria are established for the certain system of non-linear differential equations. Among others, presented oscillatory criteria generalize well-known results of E. Hille and Z. Nehari. Moreover, they complement analogy of Hartman–Wintner theorem for the considered system.

Keywords

Two dimensional system of non-linear differential equations, oscillatory properties

Released

20.07.2016

Publisher

Bolyai Institute, University of Szeged

Location

Hungary

Pages from

1

Pages to

17

Pages count

17

URL

Documents

BibTex


@article{BUT127751,
  author="Zdeněk {Opluštil}",
  title="Oscillation criteria for two-dimensional system of non-linear ordinary differential equations",
  annote="New oscillation criteria are established for the certain system of non-linear differential equations.
Among others, presented oscillatory criteria generalize well-known results of E. Hille and Z. Nehari. Moreover, they complement analogy of Hartman–Wintner theorem for the considered system.",
  address="Bolyai Institute, University of Szeged",
  chapter="127751",
  doi="10.14232/ejqtde.2016.1.52",
  howpublished="online",
  institution="Bolyai Institute, University of Szeged",
  number="36",
  volume="2009",
  year="2016",
  month="july",
  pages="1--17",
  publisher="Bolyai Institute, University of Szeged",
  type="journal article in Web of Science"
}